Vol 3, No 5 (2013)

Table of Contents

Articles

A. El-Sayed Ahmed
Composition operators in some function spaces of hyperbolic type
Journal of Mathematical and Computational Science, Vol 3, No 5 (2013), 1169-1179
PDF

Smarti Gosani, V. K. Bhat
Ore extensions over Noetherian δ-rings
Journal of Mathematical and Computational Science, Vol 3, No 5 (2013), 1180-1186
PDF

S. Latha
On Srivastava - Attiya integral operators of certain classes of analytic functions
Journal of Mathematical and Computational Science, Vol 3, No 5 (2013), 1187-1192
PDF

Yong Chan Kim
L-approximations and join preserving operators
Journal of Mathematical and Computational Science, Vol 3, No 5 (2013), 1193-1210
PDF

A. El-Sayed Ahmed
On the convergence of certain basic sets of polynomials
Journal of Mathematical and Computational Science, Vol 3, No 5 (2013), 1211-1223
PDF

Yong Chan Kim
The properties of generalized triangle algebras
Journal of Mathematical and Computational Science, Vol 3, No 5 (2013), 1224-1236
PDF

R. Ponraj, S. Sathish Narayanan, R. Kala
Difference cordial labeling of corona graphs
Journal of Mathematical and Computational Science, Vol 3, No 5 (2013), 1237-1251
PDF

Nassar H. Abdel-All, M. A. Soliman, R. A. Hussien, Wadah M. El-Nini
Extract ridges and ravines using Hessian matrix of 3D image
Journal of Mathematical and Computational Science, Vol 3, No 5 (2013), 1252-1270
PDF

Vikas Dhaka, O.P. Vinocha
On construction of Barnes-Wall lattices
Journal of Mathematical and Computational Science, Vol 3, No 5 (2013), 1271-1285
PDF

M.I. Khan, A.H. Khan, M. Faizan
Characterization of probability distributions through contrast of generalized order statistics
Journal of Mathematical and Computational Science, Vol 3, No 5 (2013), 1286-1294
PDF

B. Sunita Mishra, Jyotiranjan Nayak
Duality theorems for K-convex functions
Journal of Mathematical and Computational Science, Vol 3, No 5 (2013), 1295-1305
PDF

B. Jyothi, P. Koteswara Rao
Slip effects on MHD peristaltic transport of a Williamson fluid through a porous medium in a symmetric channel
Journal of Mathematical and Computational Science, Vol 3, No 5 (2013), 1306-1324
PDF

P. K. Pandey
A higher accuracy exponential finite difference method for the numerical solution of second order elliptic partial differential equations
Journal of Mathematical and Computational Science, Vol 3, No 5 (2013), 1325-1334
PDF

S. Jeya Bharathi, A. Jeyanthi
Isomorphisms on strongly connected group automaton
Journal of Mathematical and Computational Science, Vol 3, No 5 (2013), 1335-1352
PDF



J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2017 JMCS